Research Repository

Approximating the Riemann-Stieltjes integral via a Chebyshev type functional

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Approximating the Riemann-Stieltjes integral via a Chebyshev type functional. Acta et Commentationes Universitatis Tartuensis de Mathematica, 18 (2). 239 - 259. ISSN 1406-2283

[img] Text
41-81-1-SM.pdf - Published Version

Download (431kB)
Item Type: Article
Uncontrolled Keywords: Riemann-Stieltjes integral; error functional; boundedness; sharp upper bound
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Apr 2016 00:08
Last Modified: 20 Aug 2019 04:44
URI: http://vuir.vu.edu.au/id/eprint/30410
DOI: https://doi.org/10.12697/ACUTM.2014.18.20
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar